Detail publikace

Tribonacci modulo p^t

Originální název

Tribonacci modulo p^t

Anglický název

Tribonacci modulo p^t

Jazyk

en

Originální abstrakt

We study periods of Tribonacci sequences with respect to periods according to the prime module powers

Anglický abstrakt

We study periods of Tribonacci sequences with respect to periods according to the prime module powers

BibTex


@article{BUT47322,
  author="Jiří {Klaška}",
  title="Tribonacci modulo p^t",
  annote="We study periods of Tribonacci sequences with respect to periods according to the prime module powers",
  address="ČSAV",
  chapter="47322",
  institution="ČSAV",
  journal="Mathematica Bohemica",
  number="3",
  volume="133",
  year="2008",
  month="september",
  pages="267--288",
  publisher="ČSAV",
  type="journal article - other"
}